1
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      On optimality of the barrier strategy in de Finetti's dividend problem for spectrally negative L\'{e}vy processes

      Preprint

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          We consider the classical optimal dividend control problem which was proposed by de Finetti [Trans. XVth Internat. Congress Actuaries 2 (1957) 433--443]. Recently Avram, Palmowski and Pistorius [Ann. Appl. Probab. 17 (2007) 156--180] studied the case when the risk process is modeled by a general spectrally negative L\'{e}vy process. We draw upon their results and give sufficient conditions under which the optimal strategy is of barrier type, thereby helping to explain the fact that this particular strategy is not optimal in general. As a consequence, we are able to extend considerably the class of processes for which the barrier strategy proves to be optimal.

          Related collections

          Author and article information

          Journal
          12 November 2008
          Article
          10.1214/07-AAP504
          0811.1862

          http://arxiv.org/licenses/nonexclusive-distrib/1.0/

          Custom metadata
          60J99 (Primary) 93E20, 60G51 (Secondary)
          IMS-AAP-AAP504
          Annals of Applied Probability 2008, Vol. 18, No. 5, 1669-1680
          Published in at http://dx.doi.org/10.1214/07-AAP504 the Annals of Applied Probability (http://www.imstat.org/aap/) by the Institute of Mathematical Statistics (http://www.imstat.org)
          math.PR
          vtex

          Comments

          Comment on this article